Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30762
Title: Stability and periodicity of solutions to the Oldroyd-B model on exterior domains
Authors: Hieber, Matthias
Nguyen, Thieu Huy
Keywords: Oldroyd-B fuidsperiodic solutionsexterior domainsasympotic stability
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Matthias Hieber, Thieu Huy Nguyen, "Stability and periodicity of solutions to the Oldroyd-B model on exterior domains" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
Consider the Oldroyd-B system on exterior domains with nonzero external forces f. It is shown that this system admits under smallness assumptions on f a bounded, global solution (u; τ), which is stable in the sense that any other global solution to this system starting in a sufficiently small neighborhood of (u(0); τ (0)) is tending to (u; τ). In addition, if the outer force is T-periodic and small enough, the Oldroyd-B system admits a T-periodic solution. Note that no smallness condition on the coupling coefficient is assumed.
Type: Article
URI: http://hdl.handle.net/10077/30762
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30762
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
A6_Hieber.pdf354.39 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

48
checked on Oct 28, 2020

Download(s)

9
checked on Oct 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons